# SDR SWAA2022092645461

- Difficulty date: August 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 947 FLOORBEAM UPPER SURFACE FROM LBL 24-LBL 27; WL 208. / [01] UPDATED MEASUREMENTS. APPLICABILITY STATEMENT FOR ALLOWABLE DAMAGE PER SRM 53-70-51-1A-1. BLENDED CORROSION AT BS 947 LBL 24-LBL27 WL 208 AND THE DEEPEST REMOVED IS 1.0X0.5X0.035' FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 FIGURE 104 NOTE C.  ATS DEPTH GAGE ID:ATS2678 DATE CAL: 04/2022 CAL DUE DATE: 04/2024;[08] FABRICATED REPAIR PARTS; LOCATED; DRILLED; DEBURRED APPLIED CHEMICA CONVERSION COAT AND PRIMED NEW AND EXISTING PARTS BS947; LBL 1-LBL47; WL 208 ITEM (1) T-CHORD 1EA. MATERIAL USED BAC1505-101045 7075T6511 LOT# 5098115-1; ITEM (2) ANGLE 4EA. MATERIAL USED BAC1490-2885 7075T62 LOT#1495781-1; (3) STRAP 4EA. MATERIAL USED 7075T6 0.125' LOT#1469335-1; APPLIED FLAP PEEN TO CUT EDGES ON TRIM LINE AND CUT EDGES OF THE EXISTING AND NEW T-CHORD ALL I.A.W SRM 53-70-51-2R-5 REP. 5 ALT.2. PAR 4C(3); 4.E-K;[12] INSTALLED REPAIR PARTS LISTED ON CORRECTIVE ACTION 8 EXCEPT AREAS T-CHORD COMMON TO INTERCOSTAL AND STIFFENER ALL I.A.W SRM 53-70-51-2R-5 REP. 5 ALT.2. PAR 4.L;[15] FABRICATED ITEM 4 FILLER 2EA FROM 7075-T6 0.100 C. LOT # 1489800-1 ALL I.A.W SRM 53-70-51-2R-5 REP. 5 ALT 2. PAR 4.E-K;[20] COMPLETED REPAIR ON BS947 FLOOR BEAM LBL 1-LBL47; WL 208 ALL I.A.W SRM 53-70-51-2R-5 REP. 5 ALT 2.;[21] VERIFIED CORRECTIVE ACTION 20;[22] VERIFIED MEASUREMENT TABLE
